# SDR 4TXA2025071000470

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 40,254 hours, 63,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.75 INCH HORIZONTAL CRACK WAS FOUND BETWEEN FUSELAGE STATIONS 967 AND 986.5 AND AT STRINGER 21L. THE CRACK WAS 5.6 INCHES BELOW THE LAP SPLICE.
